Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 45 found articles
 
 
  Equations of motion with respect to the $$(1+1+3)$$(1+1+3) threading of a 5D universe
 
 
Title: Equations of motion with respect to the $$(1+1+3)$$(1+1+3) threading of a 5D universe
Author: Bejancu, Aurel
Appeared in: The European physical journal. C, Particles and fields
Paging: Volume 76 (2016) nr. 1 pages 1-6
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands